RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 2, Pages 224–231 (Mi mz3795)  

Structure of an $A_\infty$-Module over the Polynomial Algebra in Stanley–Reisner rings

M. V. Ladoshkin

Mordovian State University

Abstract: It is proved that face rings of a simple polytope admit no nontrivial $A_\infty$-extension of the module structure over the polynomial algebra.

Keywords: simple polytope, module structure, $A_\infty$-structure, polynomial algebra, face ring, Stanley–Reisner ring, Hochschild complex

DOI: https://doi.org/10.4213/mzm3795

Full text: PDF file (471 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:2, 196–202

Bibliographic databases:

UDC: 512.541
Received: 06.06.2006

Citation: M. V. Ladoshkin, “Structure of an $A_\infty$-Module over the Polynomial Algebra in Stanley–Reisner rings”, Mat. Zametki, 82:2 (2007), 224–231; Math. Notes, 82:2 (2007), 196–202

Citation in format AMSBIB
\Bibitem{Lad07}
\by M.~V.~Ladoshkin
\paper Structure of an $A_\infty$-Module over the Polynomial Algebra in Stanley--Reisner rings
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 2
\pages 224--231
\mathnet{http://mi.mathnet.ru/mz3795}
\crossref{https://doi.org/10.4213/mzm3795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374900}
\elib{http://elibrary.ru/item.asp?id=12844017}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 2
\pages 196--202
\crossref{https://doi.org/10.1134/80001434607070243}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3795
  • https://doi.org/10.4213/mzm3795
  • http://mi.mathnet.ru/eng/mz/v82/i2/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:247
    Full text:97
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020